# SDR DALA2020050702367

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 70,349 hours, 17,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6813 EMERGENCY LIGHTS INOP IN FWD LT GALLEY AND FIRST CLASS SEATS. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY IN FIRST CLASS IAW B757 AMM 33-51. OPS NML. (7123483)
